# SDR WRLA2009113

- Difficulty date: April 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND CORROSION AT CAC BATTERY AND CHARGER SUPPORT ASSY STA 1149 (REF EGAT NRC U05083).  BLENDED OUT THE CORROSION AREA AND REQUESTED NDT TO PFM REWORK AREA FOR UT CHK.  MEASURED REWORK AREA DEPTH=0.0125 INCH IAW MD-11 SRM 51-00-01 VOL 1 FIG 5 REV 40 - WITHIN ALLOWABLE LIMITS.  APPLIED CHEMICAL PROTECTIVE COATING.  CONDITION CHECK NORMAL & JOB COMPLETE.
